The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 33 NO.2 / (1998))
On Strongly Starlikeness of Order Alpha In Several Complex Variables
Gabriela Kohr, Piotr Liczberski,
Pages. 185-198
Abstract In this paper we introduce the concept of strongly starlikeness of order
$alpha>0$, for holomorphic mappings defined on the unit ball of $mathbf C^n$.
We obtain the distortion and the covering theorems for strongly starlike mapping
of order $alpha in (0,1]$ and we give a connection between strongly
starlikeness and starlikeness in $mathbf C^n$.
Contents 1. Introduction
2. Main results
Key words biholomorphic mapping, starlike mapping, strongly starlikeness of order alpha, spirallike mapping
Mathmatical Subject Classification 32H, 30C45